MAUDE Adverse Event Report: DEVILBISS HEALTHCARE DEVILBISS; GENERATOR, OXYGEN, PORTABLE

DEVILBISS HEALTHCARE DEVILBISS; GENERATOR, OXYGEN, PORTABLE
Model Number 1025DS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Devilbiss healthcare was notified of an incident involving an oxygen concentrator by the end user's daughter, who reported that during use the unit's red light illuminated.She reported that the unit was not delivering oxygen, and seemed to be getting hot.The end user was placed on a back-up oxygen tank system, however the end user's oxygen saturation remained low and she had to be manually ventilated via her tracheostomy tube.The end user was subsequently admitted to the hospital.The provider of the oxygen concentrator tested the device, and it was found to be operating properly and no defects were found.The device's user manual contraindications state: the device is not intended to be life supporting or life sustaining.The drive devilbiss 10-liter oxygen concentrator may be contraindicated in patients at risk of experiencing serious adverse health consequences resulting from a temporary loss of function.Devilbiss healthcare will file an update if additional information becomes available.

Brand Name
DEVILBISS
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
5169984600
MDR Report Key24240083
Report Number2515872-2026-00005
Device Sequence Number18385141
Product Code CAW
UDI-Device Identifier00885304022466
UDI-Public(01)00885304022466
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1025DS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexFemale